MathSciNet Relay Station
MathSciNet bibliographic data
MR1383530 46E25 (46J10 47B47)
Goldmann, Helmut; Šemrl, Peter Multiplicative derivations on $C(X)$. Monatsh. Math. 121 (1996), no. 3, 189–197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement